MathSciNet Relay Station
MathSciNet bibliographic data
MR2054162 30C20 (30C35 35C05 35F20)
Kager, Wouter; Nienhuis, Bernard; Kadanoff, Leo P. Exact solutions for Loewner evolutions. J. Statist. Phys. 115 (2004), no. 3-4, 805–822.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement